# SDR SWAA2024050983979

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8766T
- Make and model: Boeing 737-8
- Aircraft serial: 67520
- Aircraft time: 5,590 hours, 2,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AFT CABIN CAPTAIN SIDE FLASHLIGHT INOP<[01] R&R FLASHLIGHT AND BATTERY IAW AMM 25-64-00.
